# SDR C1HA200292033

- Difficulty date: December 22, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 56,711 hours, 36,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT FEEL DURING TAXI OUT-RETURNED TO GATE.INSTALLED SERVICEABLE EMERG. LIGHT COVER AT DOOR 1. OK FOR SERVICE.
